# SDR AALA980682

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 520-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 520 TO STA 540, STR 27R HAS CORROSION AT 2 SPOTS ON OUTBOARD END OF STRINGER.  REMOVED AND REPLACED CORRODED PART OF STRINGER 27, STA 520 TO STA 540 IAW SRM 53-10-6.  TST:  68,146 HOURS.  CYCLES:  45,808.  (X)
